# SDR ASAA2019051929373

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 20,311 hours, 6,553 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND PRESSING MASTER CAUTION RECALL THE FWD CAB ZONE TEMP LIGHT ILLUMINATED BUT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PACK/ZONE TEMP CONTROLLER BITE DONE REF AMM 21-61-00-700-806-002 WITH NO FAULTS FOUND.
